# SDR DL72S980106

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MIDFLAP WAS FOUND WITH A CRACKED LOWER AFT SPAR ANGLE DURING SHOP INSPECTION.  THE ANGLE WAS REPAIRED BY INSTALLING A DOUBLER PER 727 MM 57-52-0.
